# SDR 06FDEA03064

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED AT BS 950F STR 26L UPPER SURFACE.  COMING DUPLICATE ENTRY, SEE 06-3063 CUT OUT DAMAGE ON FRAME AT BS 950F STR 26L AND   INSTALLED REPAIR DOUBLER IAW SRM 51-40-2.
